# SDR ASAA2014030507090

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,952 hours, 8,367 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1722
- Condition: Failed
- Location: A/C Bay
- Part time: 65,308 hours, 35,455 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WAS VERY COLD, TURN TEMP CONTROL TO FULL WARM DUCT TEMP NEVER GOT OVER 30 TRIED IN OFF POSITON , NO CHANGE IN FULL WARM, ALL VENTS BLOWING COLD AIR.  ACFT GROUNDED.  DURING BITE TEST FOUND NR 1 TRIM AIR MODULATION VALVE INOPERATIVE.  R & R TRIM AIR MODULATION VALVE IAW AMM. 21-61-21.  VALVE OPS AND LEAKS CHECKED GOOD.
